# SDR TRAX200600915

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 8,228 hours, 7,062 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM 2 QTY READS 5 PERCENT LOST HYD 2A PUMP IN FLIGHT (EMERGENCY DECLARED).
